# SDR USAA2014031700006

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 45,631 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 3C EMERGENCY LIGHT EXIT PATH SMASHED LOOSE IN BRACKET.  SECURED EMERGENCY LIGHT IAW AMM 33-51-19-400-003-A, OPERATIONS CHECKED GOOD.
